MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007848-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a right coronary artery using a 3.0 x 12 mm rx vision stent delivery system (sds).The sds was advancing when resistance was met with the anatomy and it could not cross the lesion.The sds was retracted when it became caught with the guide wire and fractured.The sds was removed with the guide wire as a single unit.The procedure was successfully completed with an unspecified stent.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).A visual, functional and dimensional inspection was performed on the returned device.The reported difficult to remove (guide wire) and material deformation were not confirmed.The reported failure to advance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficult to remove and material deformation; however, the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Subsequent to the initially filed report, the following information was received: the sds was retracted when it became caught with the guide wire and the stent became flared.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7483867
Report Number2024168-2018-03261
Device Sequence Number16634983
Product Code MAF
UDI-Device Identifier08717648050619
UDI-Public08717648050619
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1007848-12
Device Lot Number7041141
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1